# SDR BB04087

- Difficulty date: September 30, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG  FOUND EMERGENCY FLOOR LIGHTING INOPERATIVE, ROWS 13-18 LT.  MAINTENANCE4 FOUND AND REPAIRED A BREAK IN THE WIRING.
